# SDR DALA2021080204345

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,688 hours, 24,328 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 POSSIBLE DELAMINATION LEFT SIDE VERTICAL STAB JUST AFT OF LEADING EDGE. CORRECTIVE ACTION: PANEL REMOVED AND SENT TO ATL FOR REPAIR. ALL REPAIRS COMPLETE PER ERA 592683-14 REV A, PANEL INSTALLED. RII COMPLETE. (7324840)
